Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 232, NWS Raleigh, NC

August 22, 2019Edgecombe County, Halifax County, Wilson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 22, 2019, 8:47 PM EDT for Edgecombe County, Halifax County, Wilson County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2019, 8:47 PM EDT (00:47 UTC)
Expired
Aug 22, 2019, 9:30 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Edgecombe County, NC, Halifax County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 92 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 9:00 PM EDTTSTM WND DMG1 Nne Tarboro, NCTHUNDERSTORM WINDS DOWNED SEVERAL TREES ALONG NC 33 BETWEEN TARBORO AND LOGGETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1822 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS52 KRAH 230047
SVRRAH
NCC065-083-195-230130-
/O.NEW.KRAH.SV.W.0232.190823T0047Z-190823T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
847 PM EDT Thu Aug 22 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Edgecombe County in central North Carolina...
  Southeastern Halifax County in central North Carolina...
  Northeastern Wilson County in central North Carolina...

* Until 930 PM EDT

* At 847 PM EDT, severe thunderstorms were located along a line
  extending from 12 miles east of Rocky Mount to near Tarboro to near
  Wilson, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Tarboro, Wilson, Princeville, Pinetops, Macclesfield, Hobgood,
  Conetoe, Speed, Leggett and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3600 7741 3590 7734 3582 7735 3583 7741
      3581 7742 3580 7747 3576 7752 3567 7767
      3567 7792 3605 7769 3609 7760 3609 7731
TIME...MOT...LOC 0047Z 262DEG 26KT 3599 7758 3585 7758 3573 7783 

HAIL...<.75IN
WIND...60MPH
 
$$

77
2 follow-up statements
727 
WWUS52 KRAH 230104
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
904 PM EDT Thu Aug 22 2019

NCC195-230114-
/O.CAN.KRAH.SV.W.0232.000000T0000Z-190823T0130Z/
Wilson NC-
904 PM EDT Thu Aug 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
      3583 7741 3581 7742 3580 7747 3576 7752
      3568 7766 3573 7772 3579 7774 3583 7772
      3586 7771 3599 7760 3603 7756 3609 7731
TIME...MOT...LOC 0104Z 261DEG 26KT 3600 7744 3587 7744 3573 7771 

$$

NCC065-083-230130-
/O.CON.KRAH.SV.W.0232.000000T0000Z-190823T0130Z/
Edgecombe NC-Halifax NC-
904 PM EDT Thu Aug 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EDGECOMBE AND SOUTHEASTERN HALIFAX COUNTIES...

At 904 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Scotland Neck to near Bethel to 10
miles southeast of Elm City, moving east at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Tarboro, Princeville, Pinetops, Macclesfield, Hobgood, Conetoe, Speed
and Leggett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
      3583 7741 3581 7742 3580 7747 3576 7752
      3568 7766 3573 7772 3579 7774 3583 7772
      3586 7771 3599 7760 3603 7756 3609 7731
TIME...MOT...LOC 0104Z 261DEG 26KT 3600 7744 3587 7744 3573 7771 

HAIL...<.75IN
WIND...60MPH
 
$$

77
305 
WWUS52 KRAH 230120
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
920 PM EDT Thu Aug 22 2019

NCC065-083-230130-
/O.EXP.KRAH.SV.W.0232.000000T0000Z-190823T0130Z/
Edgecombe NC-Halifax NC-
920 PM EDT Thu Aug 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR EDGECOMBE AND SOUTHEASTERN
HALIFAX COUNTIES WILL EXPIRE AT 930 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3600 7741 3590 7734 3582 7735 3583 7739
      3583 7741 3581 7742 3580 7747 3576 7752
      3568 7766 3573 7772 3579 7774 3583 7772
      3586 7771 3599 7760 3603 7756 3609 7731
TIME...MOT...LOC 0120Z 262DEG 26KT 3601 7731 3588 7731 3574 7758 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:55 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 22, 3:55 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
355 PM EDT Thu Aug 22 2019

.SYNOPSIS...
Bermuda high pressure will remain in control of our weather
conditions through tonight. A strong cold front will move south
through central NC Friday evening through early Saturday, bringing a
good chance of thunderstorms. The front will settle south of the
area during the day on Saturday with cooler high pressure building
into region through Monday.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 250 PM Thursday...

Plentiful sunshine throughout the morning/mid afternoon hours has
allowed for ample heating and destabilization to occur across just
about all of central NC. RAP analysis shows SB CAPE values ranging
from 3500 J/KG (West) to 4500 J/KG (East) with additional
destabilization likely over the next few hours. Convective
initiation is ongoing across much of the area, especially along an
old MCS outflow boundary, now progressing east of the Blue Ridge and
through the Foothills. Out ahead of the primary band of storms,
additional convection has fired along a remnant outflow boundary
situated along/just north of the US-64 corridor across the western
Piedmont, in the vicinity of the lee side trough. Convective
coverage and intensity will likely increase over the next few hours,
especially as the more organized band of storms progress east into
the Triad region (likely between 3 - 6pm) and eventually the
Triangle (4 to 8pm) before continuing into the eastern Coastal
Plain. These areas, especially toward the northern Piedmont zones,
will be better suited for a possible damaging wind gust threat.
Here, DCAPEs range in the 1100 - 1300 with slightly lower values as
you progress south. PWAT values in the 1.6 to 2.1 inch range (Higher
east) will also support some very heavy rainfall embedded with these
storms, keeping a low end urban and small stream flood threat
active, especially with a 20 - 25kt storm motion. Storms will likely
continue into the overnight hours, becoming elevated and feeding off
of residual ML CAPE which should remain impressively high,
especially east of the Triangle, until areas get worked over.
Coverage should diminish after midnight, allowing skies to clear and
patchy fog/stratus to develop, primarily in vicinity of large water
bodies in areas that see appreciable rain Thursday evening.
Overnight lows will settle into the lower 70s.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 330 PM Thursday...

Friday and Friday night: a cold front associated with an
unseasonably strong positively-tilted northern stream trough diving
SE through the NE US and Mid-Atlantic states will provide the focus
for widespread showers and storms Friday afternoon and into Friday
night.

Low-level frontal convergence underneath the right entrance region
of a ~90 kt upper jet streak associated with the upper trough moving
through the region will result in deep/strong ascent across the
area. Precipitable waters of 2.0-2.25", MLCAPE of 2000-3000 J/Kg and
a belt of strong westerlies of 25 to 35 kts of effective south
dropping south into the area will support the threat for an
organized line or cluster of strong to severe storms Friday
afternoon and evening. CAMs support the above scenario, advancing a
well-organized cold pool dominated convective line segment into the
area between 4 pm to midnight, with damaging thunderstorm wind gusts
the primary threat, especially from US Highway 64 north. Convection
should weaken and the severe threat should diminish from loss of
daytime heating Friday evening as the line progresses into southern
half of the forecast. If the cold front slows down/briefly stalls
across the area Friday night/early Saturday as indicated by the GFS,
pockets of heavy rainfall could lead to some localized flash
flooding, especially in low-lying or poor drainage area. Average
rainfall amounts are expected to range between 1 to 2 inches.

It will be another warm and humid day ahead of the front. Highs
Friday afternoon ranging from mid to upper 90s north to lower 90s
south. Min temps across the area Friday night will depend on how far
south the cold front progresses. But the airmass will feel noticeably
cooler across the north with lows ranging from mid 60s north to
lower 70s south.

Saturday and Saturday night:

A shallow of wedge of cooler and stable air will attempt to advect
south through the day on Saturday as the cold front progresses south
into SC and GA. While convection should remained anchored to  the
front, models suggest a a period of ana-frontal precip lingering
across at least southern portions of the forecast area INVOF of the
h8 trough axis Saturday afternoon and  evening, possibly lingering
into Saturday evening/night. What a difference day makes wrt
temperatures on Saturday with expectations of a wedge regime setting
up north of the front. Weak overrunning atop the low-level NELY flow
will lock in the low clouds and produce spotty rain showers and/or
drizzle. Have lowered forecast highs on Saturday. Highs ranging from
lower 70s(a 15 F degree difference from Friday) to lower 80s south.
Lows Saturday night in the lower to mid 60s

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 255 PM Thursday...

Extended portion of the forecast remains relatively on-track, with
uncertainty remaining high, especially early next week. Have
adjusted POPs slightly upward Sun - Tue as the front lingers/drifts
north and hints of some tropical/sub-tropical influences begin to
appear. Models continue to trend wildly with these features, so
thought it best to linger CHC/SCHC POPs into the middle of next
week, with a gradual warming trend likely.

Previous valid discussion...

Meanwhile, it's worth noting as mentioned in the latest TWOAT, the
trough of low pressure located over the central Bahamas is progged
by several models, including the latest ECMWF, to lift north and
merge with the aforementioned cold front remnants off the SE coast
on Sunday.  Fortunately these models keep any low pres development
well off the coast, but should this happen, central NC may actually
benefit from this pattern by way of increased N/NE flow which would
advect drier air into our area from the north.  On the other hand, a
front that stalls closer to the immediate coast would warrant PoPs
across our eastern zones for Sunday. But the trends have tended to
favor the drier option.  Finally, such vigorous NE flow would keep
temps below normal for daytime highs.

That system will exit to our NE on Monday, with mainly dry weather
continuing for our area.  The next short wave will then approach
from the west Monday night and Tuesday, with climo or higher PoPs
needed for Tuesday and perhaps into Wednesday with the passage of
this short wave.

&&

.AVIATION /17Z THURSDAY THROUGH WEDNESDAY/
...As of 100 PM Thursday...

24 hour TAF period: VFR conditions continue to remain dominant
across central NC. This trend should continue through the early
portion of the afternoon/evening hours, with deteriorating
conditions (periods of IFR/MVFR) possible with thunderstorm
development. Timing of evening convection has been a bit difficult
to pinpoint, but expecting to see a general NW to SE movement with
any multicellular clusters that do form. Thus, have introduced VCTS
along with TSRA tempo groups across the Triad terminals (KINT, KGSO)
between 21z/5pm and 02z/10pm, with an hour or so delay as you head
east. Can't rule out some isolated airmass storm development out
ahead of this main line, but will account for that with amendments
as needed. Any storms that do impact terminals will result in
periods of reduced visibilities, ceilings, and gusty winds up to
40kts. Tonight, storm coverage diminishes from west to east, leading
to steadily clearing skies. Can't rule out some patchy fog/stratus
formation, especially in areas that see appreciable rainfall
Thursday evening.

Looking ahead: Beyond 18z/Friday through Wednesday... Showers and
thunderstorms are expected to develop Friday across northern NC
early in the afternoon before dispensing across the area into Friday
night. Sub-VFR CIGs/VSBYs will be common with any storms that do
impact terminals. A cold front is set to pass through the region
Friday night into Saturday, introducing widespread SUB-VFR
conditions that could linger much of the weekend, especially across
the southern terminals. Can't rule out some brief breaks in the
CIGs/VSBYs late Saturday/Sunday across the northern terminals, but
expecting deteriorating conditions once again as the front lifts
back north into the first half of next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/CBL
NEAR TERM...JJM
SHORT TERM...CBL
LONG TERM...JJM/np
AVIATION...JJM
Hazardous weather outlook, Aug 22, 3:58 PM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
358 PM EDT Thu Aug 22 2019

NCZ007>011-021>028-038>043-073>078-083>086-088-089-232000-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
358 PM EDT Thu Aug 22 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Isolated severe thunderstorms are possible into the evening.
Damaging wind will be the primary hazard.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms are possible Friday afternoon and
evening in advance of a strong cold front moving SE into the area.
The primary threat will be damaging thunderstorm wind gusts. The
greatest severe threat will occur between 3 to 11 pm and along
and north of Highway 64. Additionally, if the cold front slows
down or briefly stalls across the area Friday night into early
Saturday, pockets of heavy rainfall could lead to some localized
flash flooding, especially in low-lying or poor drainage areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 22, 7:45 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
745 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     2 NNE SILER CITY        35.75N 79.44W
08/22/2019                   CHATHAM            NC   911 CALL CENTER

            TREE DOWN AT SILER CITY SNOW CAMP RD AND
            PEARLEMAN TEAGUE RD.

&&

JFD
Local storm report, Aug 22, 7:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
751 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     PITTSBORO               35.72N 79.18W
08/22/2019                   CHATHAM            NC   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN IN
            PITTSBORO, INCLUDING AT THE FOLLOWING
            LOCATIONS: WEST ST NEAR JOHNSON ST, THOMPSON
            ST AND DAVIE ST, SANFORD RD AND E CORNWALLIS
            RD, HANKS ST AND HILLSBORO ST.

&&

JFD
Special weather statement, Aug 22, 8:15 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
815 PM EDT Thu Aug 22 2019

NCZ011-027-028-043-230115-
Edgecombe NC-Nash NC-Halifax NC-Wilson NC-
815 PM EDT Thu Aug 22 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN NASH...
EDGECOMBE...SOUTHEASTERN HALIFAX AND NORTHERN WILSON COUNTIES UNTIL
915 PM EDT...

At 814 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Dortches to near Rocky
Mount to near Bailey. Movement was east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and deadly cloud to ground lightning will also be
possible with these storms.

Locations impacted include...
Rocky Mount, Tarboro, Nashville, Wilson, Scotland Neck, Elm City,
Dortches, Red Oak, Princeville and Sharpsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
      3582 7735 3583 7739 3583 7741 3581 7742
      3580 7747 3575 7754 3571 7814 3613 7789
      3621 7738 3619 7735 3619 7733 3617 7731
      3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 0014Z 252DEG 27KT 3609 7784 3590 7786 3579 7801

77
Local storm report, Aug 22, 8:26 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
826 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     3 NNE THOMASVILLE       35.93N 80.06W
08/22/2019                   DAVIDSON           NC   UTILITY COMPANY

            POWER OUTAGES AT GARCIA KENNEDY RD AND CECIL
            ST, FROM FALLEN TREES ON POWER LINES.

&&

JFD
Local storm report, Aug 22, 8:34 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
834 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     3 WNW NEW HOPE          35.83N 78.60W
08/22/2019                   WAKE               NC   NWS EMPLOYEE

            LARGE TREE DOWN AT BRENTWOOD RD AND JULIAN
            DR.

&&

JFD
Local storm report, Aug 22, 8:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
838 PM EDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     4 WSW SHARPSBURG        35.85N 77.90W
08/22/2019  M44 MPH          NASH               NC   ASOS

            44 MPH WIND GUST MEASURED AT THE ROCKY
            MOUNT-WILSON AIRPORT.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:15 PM EDTSpecial Weather StatementRAHEdgecombe, Nash60 min
Aug 23, 3:39 AM EDTSpecial Weather StatementRAHDavidson, Forsyth66 min
Aug 23, 1:30 PM EDTSpecial Weather StatementRAHMontgomery45 min
Aug 23, 2:00 PM EDTSpecial Weather StatementRAHRichmond, Scotland60 min
Aug 23, 2:06 PM EDTSpecial Weather StatementRAHJohnston54 min
Aug 23, 3:15 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Johnston, Scotland60 min
Aug 23, 4:16 PM EDTSpecial Weather StatementRAHCumberland, Edgecombe, Johnston, Nash, Sampson, Wayne and 1 more59 min
Aug 23, 4:21 PM EDTSpecial Weather StatementRAHWake54 min
Aug 23, 4:39 PM EDTSpecial Weather StatementRAHHalifax36 min
Aug 23, 5:01 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax44 min
Aug 23, 5:03 PM EDTSevere Thunderstorm WarningRAHSampson57 min
Aug 23, 5:04 PM EDTSpecial Weather StatementRAHScotland56 min
Aug 23, 5:21 PM EDTSevere Thunderstorm WarningRAHForsyth9 min
Aug 23, 5:26 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash31 min
Aug 23, 5:42 PM EDTSevere Thunderstorm WarningRAHSampson63 min
Aug 23, 6:18 PM EDTSpecial Weather StatementRAHLee57 min
Aug 23, 6:22 PM EDTSpecial Weather StatementRAHStanly53 min
Aug 23, 6:37 PM EDTSpecial Weather StatementRAHMoore38 min
Aug 23, 6:51 PM EDTSpecial Weather StatementRAHVance, Warren69 min
Aug 23, 6:58 PM EDTSpecial Weather StatementRAHPerson47 min
Aug 23, 7:17 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Stanly118 min
Aug 23, 7:22 PM EDTSpecial Weather StatementRAHLee23 min
Aug 23, 7:38 PM EDTFlash Flood WarningRAHStanly3 hr
Aug 23, 7:43 PM EDTSpecial Weather StatementRAHGranville32 min
Aug 23, 7:47 PM EDTSpecial Weather StatementRAHPerson58 min
Aug 23, 7:58 PM EDTSpecial Weather StatementRAHGuilford62 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.